# SDR ASAA2019022628311

- Difficulty date: February 22, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,640 hours, 11,487 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 163764
- Condition: Failed
- Location: Hf Antenna
- Part time: 38,695 hours, 11,512 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO FAILED ENROUTE. GROUNDED - YES. PERFORMED HF2 BITE WITH NO FAULTS FOUND CW B737-800 FIM 23-11 TASK 806 AND WAS UNABLE TO ESTABLISH 2 WAY COMMUNICATION. PLACED HF2 ON MEL 23-11A. REMOVED AND REPLACED HF#2 COUPLER IAW B737 800 AMM 23 11 61. ACCOMPLISHED HF SYSTEM TEST AMM TASK 23-11-00-730-801. OPS CK GOOD. THIS CLEARS MEL 23-11A.
